# SDR E81R2013052923713

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N112CM
- Make and model: Raythn 390
- Aircraft serial: RB123
- Aircraft time: 2,556 hours, 2,117 cycles
- Engine: Wilint FJ442A
- Engine time: 2,533 hours, 2,121 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Spring
- Part number: MG88A9242
- Condition: Disengaged
- Location: Starter Gen
- Component: Starter Gen
- Component part number: MG94A1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT ENGINE DC GENERATOR FAIL INDICATION DEPARTING AIRPORT. INVESTIGATED LT ENGINE STARTER/GENERATOR CONDITION UPON ARRIVAL AT DESTINATION. SUSPECTED INTERNAL ELECTRICAL FAILURE OF STARTER/GENERATOR DUE TO COMMUTATOR CONDITION AND AREA RESIDUE/ODOR. FURTHER INSPECTION FOUND (2) OF THE BRUSH ASSY. SPRINGS DISLOCATED OFF TO SIDE, NOT PROVIDING ANY SPRING PRESSURE TO BRUSH ASSY'S. AFFECTED BRUSH ASSY. FACES SHOWED LITTLE TO NO SEATING CONTACT WITH COMMUTATOR. SUSPECT AFFECTED BRUSH ASSY'S. SPRINGS NOT REINSTALLED IN CORRECT POSITION FOLLOWING 800 HR. BRUSH ASSY'S. INSPECTIONS 181.3 HRS. PREVIOUSLY.
